You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Tables of the Generating Functions and Groundforms of the Binary Duodecimic, with Some General Remarks, and Tables of the Irreducible Syzygies of Certain Quantics

J. J. Sylvester
American Journal of Mathematics
Vol. 4, No. 1 (1881), pp. 41-61
DOI: 10.2307/2369149
Stable URL:
Page Count: 21
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 3 references.

  • *
    This reference contains 2 citations:
    • this Journal, Vol. III, p. 146
    • this Journal, Vol. II, p. 223
  • *
    this Journal, Vol. III, p. 151
  • *
    This reference contains 2 citations:
    • Phil. Trans. 1878
    • Prof. Cayley (loc. cit.)